Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Fricke, Karl-Heinz and Kent, Zachary A. (2014). Special L-values and periods of weakly holomorphic modular forms. Proceedings of the American Mathematical Society, 142 (10). pp. 3425-3439. American Mathematical Society. ISSN 0002-9939

Guerzhoy, Pavel, Kent, Zachary A. and Rolen, Larry ORCID: 0000-0001-8671-8117 (2014). Congruences for Taylor expansions of quantum modular forms. Res. Math. Sci., 1 (1). CHAM: SPRINGER INTERNATIONAL PUBLISHING AG. ISSN 2197-9847

This list was generated on Wed Feb 28 17:09:09 2024 CET.